# SDR 2004UALA00099

- Difficulty date: February 3, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 11,906 hours, 3,021 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE 2R EMERGENCY EVACUATION SLIDE PARTIALLY DEPLOYED.  DOOR 2R SLIDE/RAFT PARTIAL DEPLOYMENT OCCURRED DURING SLIDE INSTALLATION. DURING INSTALLATION SEQUENCE THE DOOR WAS ARMED, THEN WAS INADVERTENTLY OPENED SUFFICIENT TO RELEASE THE SLIDE PACK. AMM PROVIDES A WARNING STATEMENT TO REMIND PERSONNEL TO NOT ALLOW THE DOOR TO MOVE FROM THE CUTOUT, OTHERWISE THE SLIDE PACK CAN RELEASE WHILE THE DOOR IS ARMED. HOWEVER, THIS WARNING WAS APPARENTLY NOT OBSERVED DURING THE SLIDE/RAFT INSTALLATION AND THE SLIDE PERFORMED AS DESIGNED.
